# SDR GTIA2020111635448

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 21,464 hours, 9,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD EDGE CHAFED, DUE TO CHAFING BETWEEN LT WING ICS CONNECTOR SHIELD AND OUTBOARD FLAP INBOARD EDGE.  RAF 2649075-01 CREATED SEE LTPR NRI 5001024994-0020 FOR CORRECTIVE ACTION.  REVIEWED LTPR NR 5001024994-0020 LT WING OUTBOARD FLAP INBOARD EDGE CHAFED AND HAS BEEN ACCOMPLISHED, PER SPIRIT EO 5752-2022 REV 00.
